# SDR GLBA20060978

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 22,159 hours, 23,949 cycles
- Engine: Pwa PW118A
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1945463
- Part serial: 103910
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE/SMELL, FLIGHT 5010, PILOTS REPORTED LT ENGINE DUCT LEAK LIGHT AND DUCT OVERHEAT LIGHT ILLUMINATED.  RT PACK APPEARED TO BLOW OUT HOT AIR AND SMOKE WAS REPORTED IN THE CABIN. MAINTENANCE REMOVED AND REPLACED SEVERAL COMPONENTS INCLUDING A TEMP THERMOSTAT IAW MM 21-10-09, LT AIR CYCLE MACHINE IAW MM 21-50-05, PRESSURE REGULATING VALVE IAW MM 21-50. THE FINAL FIX OCCURRED WHEN THE LT HEAT EXCHANGER WAS REMOVED AND REPLACED IAW MM 21-50. LEAK AND OPERATIONAL TESTS GOOD IAW MM 21-50-00.
